# SDR DL73S040435

- Difficulty date: May 13, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 45,299 hours, 35,777 cycles
- Engine: Pwa JT8D1
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE KEEL LT LOWER CHORD FS 727A SPLICE.  THE LT LOWER KEEL CHORD WAS FOUND WITH CORROSION AT THE FACTORY SPLICE LOCATION AT FS 727A.  THE CORROSION WAS REMOVED WITH CUTOUTS IN THE CHORD FLANGES AND LOCAL BLENDS. THE REMOVED MATERIAL WAS REPAIRED WITH ALUMINUM STRAPS AND NEW SPLICE ANGLES IAW ER/A 090184-14.
